# SDR REXA2015020200197

- Difficulty date: February 2, 2015
- Submitted: February 12, 2015
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 17,587 hours, 10,846 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TASK CARD 900-53-900-107 FWD LT & RT, AFT RT EXT EMER LIGHTS LENSES.  REMOVED THE EXT EMER LIGHT LENSES, 3 AT LT & RT FWD, RT AFT POSITIONS IAW CMM 33-52-06 4A1 REPAIR IAW CMM 33-52-06-8 B 2.
